RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2006, Volume 12, Issue 7, Pages 129–139 (Mi fpm1009)  

This article is cited in 1 scientific paper (total in 1 paper)

Hamiltonian theory of anyons in crystals

L. Martina

Lecce University

Abstract: Semiclassical wave packets for electrons in crystals, subject to external electromagnetic field, satisfy Hamiltonian equations. In $(2+1)$-dimensions and in the limit of uniform fields, the symmetry group results a two-folded Galilei algebra, incorporating an “exotic” central charge. It has the physical meaning of the Berry-phase curvature. In the Hamiltonian scheme, we discuss possible deformations of that algebra and the physical meaning.

Full text: PDF file (146 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 151:4, 3159–3166

Bibliographic databases:

UDC: 517.957

Citation: L. Martina, “Hamiltonian theory of anyons in crystals”, Fundam. Prikl. Mat., 12:7 (2006), 129–139; J. Math. Sci., 151:4 (2008), 3159–3166

Citation in format AMSBIB
\Bibitem{Mar06}
\by L.~Martina
\paper Hamiltonian theory of anyons in crystals
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 7
\pages 129--139
\mathnet{http://mi.mathnet.ru/fpm1009}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2314014}
\zmath{https://zbmath.org/?q=an:1180.81065}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 151
\issue 4
\pages 3159--3166
\crossref{https://doi.org/10.1007/s10958-008-9025-3}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-49349109135}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1009
  • http://mi.mathnet.ru/eng/fpm/v12/i7/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Peter A. Horváthy, Luigi Martina, Peter C. Stichel, “Exotic Galilean Symmetry and Non-Commutative Mechanics”, SIGMA, 6 (2010), 060, 26 pp.  mathnet  crossref  mathscinet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:182
    Full text:79
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020